Expressivism and Moore's Paradox

Woods III, JE orcid.org/0000-0001-8144-0910 (2014) Expressivism and Moore's Paradox. Philosophers' Imprint, 14 (5). pp. 1-12.

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2014, Jack Woods. This is an open access article under the terms of the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License
Keywords: Expressivism; Moore's Paradox; Assertion
Dates:
  • Published: 17 March 2014
  • Accepted: 12 August 2013
  • Published (online): 17 March 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Philosophy, Religion and History of Science (Leeds) > School of Philosophy (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 25 Jan 2017 11:40
Last Modified: 25 Jan 2017 11:40
Published Version: http://www.philosophersimprint.org/014005
Status: Published
Publisher: Michigan Publishing

Share / Export